Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 13, 2011, 6:52 PM EDT for Laurens County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2011, 6:52 PM EDT (22:52 UTC)
- Expired
- Jul 13, 2011, 7:15 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
County Laurens County, GA
The radar
The Robins AFB radar (KJGX), 50 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2823 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
636 WWUS82 KFFC 132252 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 652 PM EDT WED JUL 13 2011 GAZ097-132315- 652 PM EDT WED JUL 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL...45 MPH WINDS AND FREQUENT LIGHTNING IN LAURENS COUNTY UNTIL 715 PM EDT... AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST DUBLIN. THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS LAURENS COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BREWTON...EAST DUBLIN...DUBLIN...MINTER AND HARLOW. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3239 8276 3242 8305 3268 8298 3262 8272 TIME...MOT...LOC 2252Z 342DEG 2KT 3254 8288 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 13, 3:57 PM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jul 13, 3:57 PM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT WED JUL 13 2011
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
MODELS CONTINUE TO SHOW A BACK DOOR FRONT PUSHING INTO NE AND
EAST CENTRAL GA TONIGHT AND ESTABLISHING A SLIGHTLY COOLER EASTERLY
WIND FLOW ON THURSDAY OVER MUCH OF THE AREA. THE WEDGE OF COOLER/MORE
STABLE AIR NOSING IN FROM THE NE SHOULD HELP HOLD AFTERNOON CAPES
DOWN IN THE 1000-2000 RANGE FOR MOST OF THE AREA...EXCEPT FOR THE
FAR WESTERN AND SOUTHERN COUNTIES STILL OUTSIDE OF THE FRONT. IT
APPEARS A MID-UPPER LEVEL LOW MEANDERING OVER THE NE GULF WILL
HELP SPREAD ADDITIONAL TROPICAL MOISTURE UP OVER THE STATE... AND
THIS COULD AID IN ADDITIONAL CLOUDINESS'S WITH POSSIBLY SOME PATCHES
OF LIGHT RAIN OR SCATTERED SHOWERS BEHIND THE FRONT...WITH ISOLATED
THUNDERSTORMS LIKELY WEST AND SOUTH OF THE BACK DOOR FRONT DURING
THE AFTERNOON AND EVENING. DUE TO UNCERTAINTY ON CLOUDS AND RAIN
ON THURSDAY... WILL NOT REISSUE A HEAT ADVISORY FOR THURSDAY AND
WILL LET THE CURRENT ADVISORY EXPIRE AT 5 AM EARLY THURSDAY MORNING.
THE COOLER AIR MASS IS MUCH MORE EVIDENT BY FRIDAY WITH HIGHS EXPECTED
ONLY IN THE 80S AND LOWER 90S. THIS WILL BRING SOME MUCH NEEDED
RELIEF FROM THE HOT TEMPS EXPERIENCED SO FAR THIS WEEK. LEANED
TOWARD A MAV AND MET BLEND FOR TEMPS THROUGH THE SHORT TERM WITH
MUCH UNCERTAINTY STILL NOTED IN MOS GUIDANCE.
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
MADE VERY FEW CHANGES TO THE EXTENDED... AS MODELS CONTINUE TO SHOW
REMNANTS OF THE FRONTAL BOUNDARY MEANDERING SOMEWHERE ACROSS SOUTH
GEORGIA OVER THE WEEKEND AND INTO EARLY NEXT WEEK. HAVE HELD ONTO
A SLIGHT CHANCE POPS NORTH...CHANCE FURTHER SOUTH FOR NOW FOR
MONDAY AND TUESDAY...AS EXPECT A COOLER/MORE STABLE AIR MASS
SPREADING IN FROM THE NE COUPLED WITH MID LEVEL RIDGING SETTLING
IN FROM THE NORTH...WILL HELP HOLD PRECIP CHANCES DOWN VERY LOW
FOR NOW. EXPECT COOLER TEMPS DURING THE PERIOD WITH READINGS NEAR
NORMAL.
&&
.CLIMATE...
RECORDS FOR 07-14
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 1966 74 1940 79 1980 61 1967
1954
1932
KATL 98 1954 75 1967 81 1980 59 1976
1938 1940 1967
1897
KCSG 102 1977 82 1999 79 1981 64 1953
1966 1967
1964
RECORDS FOR 07-15
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1932 76 1945 77 1981 55 1967
KATL 100 1995 73 1930 79 1980 53 1967
KCSG 101 1983 82 1967 79 1980 59 1967
1977 1953
1949
KMCN 102 1981 80 1967 78 1899 54 1967
1932 1930
&&
.AVIATION...
18Z UPDATE...
TIMING OF ANY THUNDERSTORMS HIGHLY UNCERTAIN FOR THE TAFS.
OTHERWISE GENERALLY VFR CONDITIONS EXPECTED WITH SOME MVFR VSBYS
DUE TO HAZE AND FOG LATE TONIGHT. SURFACE WINDS GENERALLY WNW 5-10 KTS
THIS AFTERNOON THEN LIGHT/VARIABLE TONIGHT. BDL
//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE FOR VSBYS AND WINDS THIS AFTERNOON/EVENING.
MEDIUM CONFIDENCE FOR CEILINGS.
LOW CONFIDENCE FOR THUNDERSTORMS IMPACTING ATL.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 75 92 72 88 / 30 50 30 50
ATLANTA 77 93 74 89 / 30 50 30 50
BLAIRSVILLE 71 86 69 82 / 30 50 30 50
CARTERSVILLE 72 94 73 90 / 30 40 30 50
COLUMBUS 77 95 76 92 / 30 50 30 50
GAINESVILLE 75 92 73 87 / 30 50 30 50
MACON 76 96 75 92 / 30 50 30 50
ROME 72 94 73 92 / 30 40 30 50
PEACHTREE CITY 74 93 74 88 / 30 50 30 50
VIDALIA 77 95 76 91 / 30 50 30 50
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 5 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...
EMANUEL...FAYETTE...FLOYD...FORSYTH...GLASCOCK...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...
LAMAR...LAURENS...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.
&&
39Hazardous weather outlook, Jul 13, 10:15 AM EDT, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1015 AM EDT WED JUL 13 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1015 AM EDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... DANGEROUSLY HOT CONDITIONS EXPECTED ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA TODAY. ISOLATED SEVERE THUNDERSTORMS POSSIBLE AND SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... AN UPPER LEVEL RIDGE WILL REMAIN OVER THE AREA. A SURFACE TROUGH WILL REMAIN ACROSS CENTRAL GEORGIA...WITH A HOT AND HUMID AIRMASS IN PLACE ACROSS THE REGION. .PRIMARY HAZARDS... DANGEROUSLY HOT CONDITIONS ARE EXPECTED TODAY...MAINLY SOUTH OF A LINE FROM ROME TO GAINESVILLE. THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS WILL BE STRONG GUSTY WINDS AND FREQUENT LIGHTNING. HEAVY RAIN WILL ALSO BE POSSIBLE. .DISCUSSION... A HOT AND HUMID AIRMASS WILL CONTINUE ACROSS THE REGION TODAY... WITH AFTERNOON TEMPERATURES CLIMBING INTO THE MID AND UPPER 90S ALMOST EVERYWHERE...WITH A FEW LOCATIONS POSSIBLY OVER 100. HEAT INDEX VALUES WILL REACH OVER 105...CREATING DANGEROUS CONDITIONS. MEANWHILE...THE HEAT AND HUMIDITY WILL CREATE AN UNSTABLE AIRMASS THIS AFTERNOON WITH CAPES OF 1500 TO 3000. THIS ALONG WITH THE SURFACE TROUGH IN PLACE WILL ALLOW SCATTERED THUNDERSTORMS TO DEVELOP WITH ISOLATED SEVERE STORMS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. SPOTTERS ARE ENCOURAGED TO SUMMIT REPORTS OF ANY SEVERE WEATHER. BDL
In the hours before
Special weather statement, Jul 13, 6:09 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 609 PM EDT WED JUL 13 2011 GAZ079-080-132300- 609 PM EDT WED JUL 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...45 MPH WINDS AND FREQUENT LIGHTNING IN TALBOT AND TAYLOR COUNTIES UNTIL 700 PM EDT... AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PRATTSBURG. THIS STORM HAD A SLIGHT SOUTH DRIFT. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS TALBOT AND TAYLOR COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WESLEY CHURCH...BIG LAZER CREEK WMA...PRATTSBURG AND CARSONVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3279 8441 3270 8423 3258 8437 3276 8449 TIME...MOT...LOC 2209Z 225DEG 2KT 3274 8434
Special weather statement, Jul 13, 6:22 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
622 PM EDT WED JUL 13 2011
GAZ048-132245-
622 PM EDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...45 MPH WINDS
AND FREQUENT LIGHTNING IN NEWTON COUNTY UNTIL 645 PM EDT...
AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COVINGTON TO ROCKY PLAINS...MOVING EAST AT
5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS NEWTON COUNTY THROUGH 645 PM EDT. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3366 8384 3358 8369 3348 8372 3345 8377
3344 8382 3341 8385 3340 8383 3338 8384
3337 8386 3342 8391 3348 8395 3350 8400
TIME...MOT...LOC 2222Z 277DEG 3KT 3361 8380 3349 8389
3345 8394Special weather statement, Jul 13, 6:32 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 PM EDT WED JUL 13 2011
GAZ061-132315-
632 PM EDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL...45 MPH WINDS
AND FREQUENT LIGHTNING IN HANCOCK COUNTY UNTIL 715 PM EDT...
AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CULVERTON THE THUNDERSTORM WAS NEARLY
STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
HANCOCK COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CULVERTON AND SPARTA. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3324 8278 3318 8287 3315 8306 3339 8307
3341 8284 3333 8280 3331 8280 3330 8278
3327 8278 3324 8274
TIME...MOT...LOC 2232Z 344DEG 1KT 3330 8291Local storm report, Jul 13, 6:42 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 PM EDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 5 NE GODFREY 33.50N 83.44W
07/13/2011 MORGAN GA 911 CALL CENTER
AROUND 6 TREES DOWN ACROSS THE SOUTH AND SOUTHEAST PARTS
OF MORGAN COUNTY...MAINLY NORTHEAST OF GODFREY.
&&
DDARBESpecial weather statement, Jul 13, 6:46 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 646 PM EDT WED JUL 13 2011 GAZ105>108-132315- 646 PM EDT WED JUL 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...45 MPH WINDS AND FREQUENT LIGHTNING IN WILCOX...PULASKI...CRISP AND DOOLY COUNTIES UNTIL 715 PM EDT... AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PLEASANT VIEW THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS WILCOX...PULASKI...CRISP AND DOOLY COUNTIES THROUGH 715 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3217 8347 3191 8347 3192 8379 3218 8377 TIME...MOT...LOC 2246Z 302DEG 2KT 3206 8363
Special weather statement, Jul 13, 6:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 652 PM EDT WED JUL 13 2011 GAZ097-132315- 652 PM EDT WED JUL 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL...45 MPH WINDS AND FREQUENT LIGHTNING IN LAURENS COUNTY UNTIL 715 PM EDT... AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST DUBLIN. THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS LAURENS COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BREWTON...EAST DUBLIN...DUBLIN...MINTER AND HARLOW. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3239 8276 3242 8305 3268 8298 3262 8272 TIME...MOT...LOC 2252Z 342DEG 2KT 3254 8288
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 2:14 PM EDT | Special Weather Statement | FFC | Catoosa | 46 min |
| Jul 13, 2:32 PM EDT | Special Weather Statement | FFC | Pickens | 28 min |
| Jul 13, 2:36 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 24 min |
| Jul 13, 2:49 PM EDT | Special Weather Statement | FFC | Sumter | 26 min |
| Jul 13, 2:55 PM EDT | Special Weather Statement | FFC | Muscogee | 35 min |
| Jul 13, 2:56 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 49 min |
| Jul 13, 3:01 PM EDT | Special Weather Statement | FFC | Dawson | 29 min |
| Jul 13, 3:05 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 25 min |
| Jul 13, 3:20 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jul 13, 3:23 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Jul 13, 3:28 PM EDT | Special Weather Statement | FFC | Muscogee | 32 min |
| Jul 13, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 17 min |
| Jul 13, 3:44 PM EDT | Special Weather Statement | FFC | Sumter | 31 min |
| Jul 13, 3:45 PM EDT | Special Weather Statement | FFC | Oglethorpe | 30 min |
| Jul 13, 4:43 PM EDT | Special Weather Statement | FFC | Wilkes | 47 min |
| Jul 13, 4:47 PM EDT | Special Weather Statement | FFC | Floyd | 43 min |
| Jul 13, 5:24 PM EDT | Special Weather Statement | FFC | Fayette | 36 min |
| Jul 13, 5:42 PM EDT | Special Weather Statement | FFC | Lamar | 48 min |
| Jul 13, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Putnam | 47 min |
| Jul 13, 6:03 PM EDT | Special Weather Statement | FFC | Clayton | 27 min |
| Jul 13, 6:09 PM EDT | Special Weather Statement | FFC | Talbot | 51 min |
| Jul 13, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor | 47 min |
| Jul 13, 6:22 PM EDT | Special Weather Statement | FFC | Newton | 23 min |
| Jul 13, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 36 min |
| Jul 13, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry | 46 min |
| Jul 13, 6:32 PM EDT | Special Weather Statement | FFC | Hancock | 43 min |
| Jul 13, 6:46 PM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Jul 13, 7:17 PM EDT | Special Weather Statement | FFC | Meriwether | 43 min |
| Jul 13, 7:19 PM EDT | Special Weather Statement | FFC | Dodge | 26 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.